# SDR USAASB96071

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 2208 - AISLE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND FUSE BLOWN IN POWER SUPPLY.  REPLACED FUSE, LIGHT OPS CHECK SATISFACTORY.  (X)
